# SDR AUS20030678

- Difficulty date: July 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Gulstm 500U
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3XK2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMX6G
- Condition: Fractured
- Location: Mlg
- Part time: 3,584 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR ACTUATOR RODEND FRACTURED AT GREASE NIPPLE HOLE.
